# SDR FDEA201611023792

- Difficulty date: November 2, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR UPPER SKIN WAS DAMAGED.  REPAIRED IAW EA 8-5520-T0329564 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
